# SDR SWAA2023050925703

- Difficulty date: April 10, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Pulled
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561AB HAS SEVERAL PULLED FASTENER HOLE ON AFT END (MARKED)<OUT OF ALLOWABLE LIMITS IAW SRM 57-51-01-1A-1 PARA 4.B(5).REPAIRED IAW SRM 51-70-04-2R-9 PER SRM 57-51-01-2R-1 PARA 2.B(2) AND TABLE 202.REMOVED ALL DAMAGE AT FASTENER HOLES TO .5' DIAMETER; CLEANED REPAIR AREA IAW SRM 51-70-04-2R-9 PARA 4.A-C.APPLIED SLURRY MIXTURE OF BMS 8-301CL1 LOT#JH2EAA8895 AND CHOPPED FIBERS TO FASTENER HOLES; CURED WITH HEATLAMP; MONITORED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2023; SANDED CONTOUR TO SURFACE AND CLEANED REPAIR AREA IAW SRM 51-70-04-2R-9 PARA 4.D-I.;[05] FABRICATED AND INSTALLED REPAIR PLIES USING BMS 9-3 TYH2 CL7 STY1581 LOT# 1522395-2 AND BMS 8-301 CL1 GR1 LOT# JH2EAA8895 IAW SRM 51-70-04-2R-9 PARA 4.J-K. VACUUM BAGGED REPAIRS. LEAK CHECKED GOOD USING VACUUM GAUGE ID: ATS2441 CAL DUE: 08/2023. SET REPAIR TO CURE BY HEAT LAMP USING THERMOMETER ID: ATS2209 CAL DUE: 10/2023 IAW SRM 51-70-04-2R-9 PARA 4.L-M.;[06] COMPLETED CURE; UNBAGGED AND TRIMMED EXCESS MATERIAL IAW SRM 51-70-04-2R-9 PARA 4.M;PLOCATED AND DRILLED FASTENER HOLES IN REPAIR AREA IAW SRM 51-70-04-2R-9 PARA 4.N.;[10] COUNTERSUNK FASTENER HOLES IAW SRM 51-70-04-2R-9 PARA 4.N;[11] APPLIED CONDUCTIVE COATING; RESISTIVITY TESTED GOOD WITH MULTIMETER ID:ATS1499 CAL DUE 11/30/23 IAW AMM 51-21-71-370-801 PARA 3.D(1-4)(7). REFINISHED PANEL IAW SRM 51-70-04-2R-9 PARA 4.P
